# SDR 98UAL900348

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Control Box
- Part number: 315T304014
- Condition: Failed
- Location: Lt Throttle
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE BOS, LEFT THROTTLE FROZEN APPROX 2 INCHES FROM FIREWALL.  DIVERTED ORD. OVERWEIGHT LANDING.  NO ALERTS DECLARED.  *S/D*  THE PROBLEM WAS ISOLATED TO BINDING WITHIN THE FUEL CONTROL PUSH-PULL CONTROL BOX.  THE CONTROL BOX WAS REPLACED AND THE THROTTLES RERIGGED PER 767-200 MM 76-11-02.  THERE HAS BEEN NO FURTHER REPORTS OF PROBLEMS WITH THIS SYSTEM.
